# SDR RRXA991171

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170413
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED IN FLT.  REPLACED XCVR AND RADAR SCOPE, OPS CHECKS GOOD ON GROUND, NO DEFECTS NOTED AT THIS TIME.
